# SDR DXTA2021071945360

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605773
- Aircraft time: 11,218 hours, 8,601 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

LEFT MLG BRAKE: ON TAXI OUT OF A HIKE OUT TO THE AIRPORT, THE BRAKE SEEM TO BE PARTIALLY ENGAGED. AFTER STOPPING THE AIRCRAFT I ENGAGED IN EMERGENCY BRAKE AND PUSHED IT COMPLETELY BACK IN BUT THERE WAS NO DIFFERENCE. WE THEN RETURNED TO THE FBO. AFTER SHUTTING DOWN, I GOT OUT TO INSPECT THE WHEEL BRAKES. I COULD NOT DISCERN IF ONE WHEEL BRAKE WAS HOTTER THAN THE OTHER.
//SIGNOFF// CHECKED WHEELS/BEARINGS FOR ROTATIONAL FRICTION AND BRAKES FOR STICKY PUCKS - NO DEFECTS NOTED. PERFORMED THE BLEED ANTISKID BRAKE SYSTEM PROCEDURES AND FUNCTIONAL TESTS - NO DEFECTS NOTED. ALSO TAXIED ACFT APPLIED BRAKES FROM PILOT AND COPILOT SIDES - ALL SMOOTH - BRAKES WELL - OPS CHECKS GOOD. MX IAW CE560XLS MM32-44-00.
